# SDR TWAA9809811

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT WING INBD TE FLAP HINGE CASTING ATTACH HOLES WITH .75 INCH LONG CRACK INDICATION ON SPAR WEB AT LOWER INBD MOUNT HOLE.  INSTALLED REPAIR DOUBLER PER JO 6027 REAR SPAR REPAIR DRAWING.  TOTAL TIME:  72,210 HOURS.  TOTAL CYCLES:  84,221.  (X)
